A 32-year-old female asked about a 49-year-old male:
After having a epistaxis and a small balloon catheter put in to stop the bleeding i lost vision in the eye on the same side it was put in?
1 doctor answer • 1 doctor weighed in
ENT and Head and Neck Surgery 62 years experience
This is very rare: If the epistaxis was arising from a large artery in the back of the nose and a balloon catheter was necessary, it is theoretically possible that an embolus (blood clot) could have been transmitted to the ophthalmic artery. You need to see an ophthalmologist ASAP.
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsAnswered >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.